Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A clipper low moved through the region bringing widespread light snow to the U.P. Moderate to heavy lake effect snow developed over the northern and western U.P. as an arctic air mass moved into the Great Lakes, disrupting travel and resulting in school closures. In addition to snowfall, winds and arctic air brought very cold windchills in the -20s across the U.P.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jan 18, 1:27 PM CST, 4 hours 33 minutes earlier. Its key messages:
- Lake enhanced snow returns tonight and will progressively transition to very fine flakes into Monday, susceptible to low visiblity and blowing. This and stronger winds of 20 to 45 mph will result in hazardous travel tonight and Monday for much of the area near Lake Superior. Winter Storm Warnings and Winter Weather Advisories are in effect.
- Very cold air moves into the area tonight through Tuesday morning, which will combine with winds to bring windchills of -10 to -25F to the area. A Cold Weather Advisory is in effect for the Keweenaw tonight through Monday morning.
- Next weekend has the potential for the coldest airmass thus far this winter, with temperatures below -20F possible.
Area forecast discussion, Jan 18, 1:27 PM CST, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
227 PM EST Sun Jan 18 2026
.KEY MESSAGES...
- Lake enhanced snow returns tonight and will progressively transition
to very fine flakes into Monday, susceptible to low visiblity
and blowing. This and stronger winds of 20 to 45 mph will
result in hazardous travel tonight and Monday for much of the
area near Lake Superior. Winter Storm Warnings and Winter
Weather Advisories are in effect.
- Very cold air moves into the area tonight through Tuesday morning,
which will combine with winds to bring windchills of -10 to
-25F to the area. A Cold Weather Advisory is in effect for
the Keweenaw tonight through Monday morning.
- Next weekend has the potential for the coldest airmass thus far
this winter, with temperatures below -20F possible.
&&
.DISCUSSION...
Issued at 226 PM EST Sun Jan 18 2026
This afternoon upper air analysis and water vapor imagery showed
troughing extending from the Hudson Bay south into Midwest and
eastern U.S. Multiple shortwaves were in the upstream flow, the
strongest over the Dakotas and associated sfc low over the Upper
Great Lakes. A very cold airmass was knocking on our doorstep, with
widespread subzero temperatures along and north of the US/Canadian
border. Light snow continued over parts of the U.P today with weak
low level isentropic ascent. Temperatures were in the teens with
winds on the light side.
Hazardous winter weather will develop tonight as the low pressure
deepens over Lake Superior and pushes south into the eastern U.P by
Monday morning. A period of near-blizzard conditions are possible
from the Keweenaw and along Lake Superior shoreline of the west and
north-central as moderate to heavy lake effect snow develops and
combines with strong winds tonight into Monday morning. The highest
chance for visiblity < 1/4 mile and wind gusts >35 mph will be along
the Marquette County lakeshore where HREF probabilities for blizzard
conditions at 80%+ along the Marquette County shoreline. However,
expecting these more extreme conditions to only last for an hour or
two, thus not meeting blizzard criteria temporally. Thus will
continue with the near-blizzard messaging. Snowfall totals still do
not look overly impressive, generally 2 to 6" tonight into Monday
morning before profiles cool significantly, limiting snowflake
growth to plates and columns (fine flakes) which will reduce
snowfall amounts thereafter. However, these small flakes are
proficient at reducing visibility and susceptible to blowing, expect
travel impacts to continue through Monday evening in the west-
northwest wind snowbelts. Additional Winter Weather Headlines may be
needed for a period of time following the end of the current
Warnings. Windchills will also become dangerously cold, as low as
-25F over the western and central U.P, especially away from Lake
Superior. Cold Weather Advisories remain in effect for the Keweenaw.
Tuesday through Friday expect cold to continue with temperatures 10
to 20 degrees below normal the remainder of the week. Expect daytime
highs in the single digits and teens and overnight lows near or
below zero. Continued west-northwest flow will keep the lake effect
snow showers going at times but significant snowfall does not look
likely, rather continued impacts from reduced visiblity as the
column remains very cold and flakes remain fine. Extended the Winter
Weather Advisory for Luce County through Tuesday morning as a more
ortanized band should continue to impact visiblity quite a bit in
this area, less than 1/2 mile at time. A few periods of widespread
light snow are possible as clippers move through the region through
it is hard to pin down any details at this point.
Next weekend is still trending toward being the coldest airmass thus
far this winter as a reinforcing arctic front moves across the area
late this week. Statewide messaging has started to highlight the
potential cold next weekend. NBM is showing a 40% probability for
temperatures of -20F or less Saturday morning. Regarding windchills,
LREF is showing a 60-70% chance for windchills of -25F or colder and
a 50% chance for windchills of -35F or coder, with the highest
chances over the western and southern U.P where air will not be
modified so much by Lake Superior.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1247 PM EST Sun Jan 18 2026
Light snowfall continues at all TAF sites despite the predominant
wind direction blowing towards Lake Superior instead of off of the
big lake. Despite the light snowfall rates, visibility has dropped
well into MVFR and even occasionally IFR this afternoon as the cold
weather mas made the snow particles small and fine, efficiently
dropping the visibility. A cold front will veer winds to the west
and then northwest throughout tonight, with winds becoming quite
gusty, in excess of 25 kt at IWD and in excess of 30 kt at CMX and
SAW. Snowfall rates will increase as lake effect snow is
reestablished and will further drive lower visibility, with various
deterministic models showing as low as airport minimum visibility
for periods tonight and probabilistic guidance showing around
25 percent chances of 1/2SM or less visibility tonight at all
sites. As winds shift back to west-northwest, lake effect
snowbands will shift to the vicinity and east of the vicinity of
SAW and snow rates will fall slightly at IWD, though CMX will
remain within the ideal lake effect snow conditions throughout
this TAF period.
&&
.MARINE...
Issued at 226 PM EST Sun Jan 18 2026
Overall a windy pattern is expected over the next week along with
cold arctic air resulting in freezing spray hazards.
Low pressure will deepen over eastern Lake Superior tonight and drop
south into the eastern U.P by Monday morning. As very cold air moves
into the region strong mixing, pressure rises of 8 mb/6hr and
gradient flow will bring widespread gales to the lake with winds up
to 45kt over the central part of the lake late tonight into Monday
morning. Heavy freezing spray will also develop and continue into
Monday night, then beyond through Tuesday over the eastern half of
the lake. Winds fall below gales Monday evening but remain breezy,
up to 30kt through Tuesday evening. After a period of winds below
20kt on Wednesday a clipper low will push east with another period
of potential gales Wednesday night through Thursday. This will also
result in another period of heavy freezing spray, especially over
the central and eastern lake.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Winter Storm Warning from 7 PM EST /6 PM CST/ this evening to
10 AM EST /9 AM CST/ Monday for MIZ001>003-009.
Cold Weather Advisory from 4 AM to noon EST Monday for MIZ001-
003.
Winter Weather Advisory from midnight tonight to 10 AM EST
Monday for MIZ004.
Winter Storm Warning from midnight tonight to 10 AM EST Monday
for MIZ005.
Winter Storm Warning from 1 AM to 7 PM EST Monday for MIZ006.
Winter Weather Advisory from 4 AM to 7 PM EST Monday for
MIZ007-085.
Lake Superior...
Gale Warning from 1 AM to 1 PM EST Monday for LSZ245>248-265.
Heavy Freezing Spray Warning from 7 PM EST /6 PM CST/ this
evening to 11 PM EST /10 PM CST/ Monday for LSZ162.
Gale Warning from 10 PM EST /9 PM CST/ this evening to 7 AM
EST /6 AM CST/ Monday for LSZ162-240>242-263.
Heavy Freezing Spray Warning from 7 PM EST /6 PM CST/ this
evening to 7 PM EST /6 PM CST/ Tuesday for LSZ240>242-263.
Heavy Freezing Spray Warning from 7 PM this evening to 10 PM
EST Tuesday for LSZ243-244-264.
Gale Warning from 10 PM this evening to 1 PM EST Monday for
LSZ243-244-264.
Heavy Freezing Spray Warning from 1 AM Monday to 10 PM EST
Tuesday for LSZ245>250-265-266.
Gale Warning from 1 AM to 7 PM EST Monday for LSZ249-250-266.
Gale Warning from 4 AM to 1 PM EST Monday for LSZ251-267.
Heavy Freezing Spray Warning from 5 AM Monday to 1 AM EST
Wednesday for LSZ251-267.
Lake Michigan...
Gale Warning from 1 AM to 1 PM EST Monday for LMZ221-248-250.
&&
DISCUSSION...NL
AVIATION...GS
MARINE...NLHazardous weather outlook, Jan 18, 2:39 PM CST, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
339 PM EST Sun Jan 18 2026
MIZ001>007-009>014-084-085-192045-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
339 PM EST Sun Jan 18 2026 /239 PM CST Sun Jan 18 2026/
This Hazardous Weather Outlook is for portions of central Upper
Michigan and western Upper Michigan.
.DAY ONE...Tonight
Lake enhanced snow showers return tonight from west to east
behind a Clipper low. Outside of the initial moderate to heavy
snowfall burst, expect the snowflakes to become very fine and
granular, susceptible to low visibility and blowing snow concerns.
This, and stronger north to northwesterly winds of 20 to 45 mph
will result in hazardous travel tonight along the northern tier of
Upper Michigan, especially near Lake Superior. See the latest
Winter Storm Warnings and Winter Weather Advisories for additional
details.
Very cold air moves in tonight which, combined with the strong
winds, could bring windchills of -10F to -25F across much of the
area. Wind chills of -20F to -25F are expected over the Keweenaw
late tonight. See the latest Cold Weather Advisory and Winter
Storm Warnings/Winter Weather Advisories for additional details.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Lake enhanced and lake effect snow Monday will have very fine
snowflakes susceptible to low visiblity and blowing. This and
stronger winds of 20 to 45 mph will result in hazardous travel
along the northern tier of Upper Michigan, especially near Lake
Superior. See the latest Winter Storm Warnings and Winter Weather
Advisories for additional information.
Very cold air continues across the area Monday through Tuesday
morning, which, when combined with the strong winds, could bring
windchills of -10 to -25F across the area, with even colder
values possible over the interior. See the latest Cold Weather
Advisory and Winter Storm Warnings/Winter Weather Advisories for
additional details.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through social
media.
LSZ162-240>251-263>267-192045-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
339 PM EST Sun Jan 18 2026 /239 PM CST Sun Jan 18 2026/
This Hazardous Weather Outlook is for portions of Central Lake
Superior...Eastern Lake Superior and Western Lake Superior.
.DAY ONE...Tonight
Northwest to northerly gales up to 40 knots are expected tonight
across mainly the central lake. Heavy freezing spray is also
expected across the entire lake (save for maybe the far east). See
the latest Open Lake Forecast and Marine Weather Message for
additional details.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
North to northwest gales to 40 knots are expected Monday across
mainly the central lake. Heavy freezing spray will accompany
this, likely continuing into Tuesday if not Wednesday as well.
See the latest Open Lake Forecast and Marine Weather Message for
more information.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
LMZ221-248-250-192045-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
339 PM EST Sun Jan 18 2026
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Tonight
Northwest gales to 35 knots and freezing spray are expected late
tonight. See the latest Nearshore Zone Forecast and Marine Weather
Message for additional details.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Northwest gales to 35 knots and freezing spray are expected
Monday. See the latest Nearshore Zone Forecast and Marine Weather
Message for more information.
.SPOTTER INFORMATION STATEMENT...
The need for weather spotter reports is not anticipated at this
time.
NJL
In the hours before
Local storm report, Jan 18, 3:14 PM CST, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
414 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 1 NE Ironwood 46.47N 90.14W
01/18/2026 M3.1 Inch Gogebic MI CO-OP Observer
CO-OP Observer station IWOM4 Ironwood No. 2.
0800 AM Snow 2 WSW Watton 46.53N 88.64W
01/18/2026 M2.0 Inch Baraga MI CO-OP Observer
CO-OP Observer station WTNM4 Watton 2 WSW.
0700 AM Snow 6 SE Forest Lake 46.28N 86.76W
01/18/2026 M2.0 Inch Alger MI Cocorahs
Cocorahs station MI-AG-6 Munising 11.1 SSW.
&&Winter Storm, Gogebic
- When
- January 18, 6:00 PM CST to January 19, 9:00 AM CST
- Where
- Gogebic forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Heavy lake effect snow brought periods of visibility as low as 1/4 mile (IWD ASOS) and snow accumulations around 7 in the Ironwood area. The highest reported snowfall was 7.1 at the Ironwood No. 2 COOP (IWOM4). Key Impacts: Transportation delays.
Winter Storm, Northern Houghton
- When
- January 18, 7:00 PM EST to January 21, 12:00 AM EST
- Where
- Northern Houghton forecast zone
- Reported by
- ASOS
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Heavy lake effect snow and blowing snow brought periods of visibility down to 1/4 mile at the Houghton County Aiport ASOS (KCMX). 6 to 12 of snowfall was reported with the Kearsarge CO-OP reporting 8 of snow in 24 hours at 0800 EST on 1/19. Twin Lakes CoCoRaHS reported 12.3 of snowfall in 24 hours at 0600 ES 1/19. Key impacts: Tranportation delays.
Winter Storm, Keweenaw
- When
- January 18, 7:00 PM EST to January 21, 12:00 AM EST
- Where
- Keweenaw forecast zone
- Reported by
- ASOS
- Coordinates
- 47.283, -88.212 (the zone’s center; the record gives no point)
Heavy lake effect snow and blowing snow brought periods of visibility down to 1/4 mile at the Houghton County Airport ASOS (KCMX). The Kearsarge CO-OP, just outside of Keweenaw County, reported 8 of snow in 24 hours as of 0800 EST on 1/19. Key impacts: Transportation delays.
Winter Storm, Ontonagon
- When
- January 18, 7:00 PM EST to January 19, 10:00 AM EST
- Where
- Ontonagon forecast zone
- Reported by
- ASOS
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
Heavy lake effect snow brought periods of visibility as low as 1/4 mile to the Ironwood Airport (IWD, nearest ASOS). Reported snow accumulations were sparse and below traditional criteria but heavy snow and blowing snow were impactful. 12.3 of snowfall in 24 hours was reported 3.5 miles east of Ontonagon County in Houghton County (3-14-2026 0600 EST). Key Impacts: Transportation delays.
Winter Storm, Marquette
- When
- January 19, 12:00 AM EST to 10:00 AM EST
- Where
- Marquette forecast zone
- Reported by
- ASOS
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Near-blizzard conditions were reported at KSAW. The combination of heavy snow and blowing snow shut down M-28 between Harvey and Munising. Key impacts: Transportation delays, road closures.
Winter Storm, Alger
- When
- January 19, 1:00 AM EST to 7:00 AM EST
- Where
- Alger forecast zone
- Reported by
- ASOS
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
Near-blizzard conditions were reported at KSAW. The combination of heavy snow and blowing snow shut down M-28 between Harvey and Munising. Key impacts: Transportation delays, road closures.
Extreme Cold/Wind Chill, Keweenaw
- When
- January 19, 4:00 AM EST to January 20, 9:00 AM EST
- Where
- Keweenaw forecast zone
- Reported by
- ASOS
- Coordinates
- 47.283, -88.212 (the zone’s center; the record gives no point)
Wind chill of -20F reported at the Copper Harbor ASOS KP59 at 0151 EST, 1/20.
Extreme Cold/Wind Chill, Northern Houghton
- When
- January 19, 4:00 AM EST to January 20, 9:00 AM EST
- Where
- Northern Houghton forecast zone
- Reported by
- ASOS
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Wind chill of -21F reported at the Houghton Airport ASOS (CMX) at 1151 EST, 1/19.
Extreme Cold/Wind Chill, Southern Schoolcraft
- When
- January 19, 9:00 AM EST to January 20, 11:00 AM EST
- Where
- Southern Schoolcraft forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
Wind chill of -26F reported near Manistique (MDOT MC039) at 0205 EST, 1/20.
Extreme Cold/Wind Chill, Gogebic
- When
- January 19, 6:00 PM CST to January 20, 10:00 AM CST
- Where
- Gogebic forecast zone
- Reported by
- AWOS
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
Wind chill of -31F reported at the Ironwood Airport (KIWD) at 0456 CST, 1/20.
Extreme Cold/Wind Chill, Southern Houghton
- When
- January 19, 7:00 PM EST to January 20, 10:00 AM EST
- Where
- Southern Houghton forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Wind chill of -25F reported near Trout Creek (MDOT MC028) at 0542 EST, 1/20.
Extreme Cold/Wind Chill, Iron
- When
- January 19, 6:00 PM CST to January 20, 10:00 AM CST
- Where
- Iron forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.209, -88.530 (the zone’s center; the record gives no point)
Wind chill of -28 reported 3 WNW Mineral Hills (DV104715) at 2355 EST, 1/19.
Extreme Cold/Wind Chill, Marquette
- When
- January 19, 7:00 PM EST to January 20, 11:00 AM EST
- Where
- Marquette forecast zone
- Reported by
- AWOS
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Wind chill of -30F reported at the Sawyer Airport AWOS Airport KSAW 0518 EST, 1/20.
Extreme Cold/Wind Chill, Alger
- When
- January 19, 9:00 PM EST to January 20, 11:00 AM EST
- Where
- Alger forecast zone
- Reported by
- ASOS
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
Wind chill of -24F reported at the Munising ASOS KP59 at 0456 EST, 1/20.
Extreme Cold/Wind Chill, Delta
- When
- January 19, 9:00 PM EST to January 20, 10:00 AM EST
- Where
- Delta forecast zone
- Reported by
- AWOS
- Coordinates
- 45.792, -86.871 (the zone’s center; the record gives no point)
Wind chill of -30F reported at the Escanaba Airport (KESC) at 0456 EST, 1/20.
Extreme Cold/Wind Chill, Dickinson
- When
- January 19, 8:00 PM CST to January 20, 9:00 AM CST
- Where
- Dickinson forecast zone
- Reported by
- ASOS
- Coordinates
- 46.009, -87.870 (the zone’s center; the record gives no point)
Wind chill of -29F reported at the Iron Mountain Airport (KIMT) at 0454 CST, 1/20.
Extreme Cold/Wind Chill, Luce
- When
- January 19, 9:00 PM EST to January 20, 11:00 AM EST
- Where
- Luce forecast zone
- Reported by
- AWOS
- Coordinates
- 46.368, -85.509 (the zone’s center; the record gives no point)
Wind chill of -30F reported at the Newberry Airport ASOS KERY at 0535 EST, 1/20.
Extreme Cold/Wind Chill, Menominee
- When
- January 19, 8:00 PM CST to January 20, 9:00 AM CST
- Where
- Menominee forecast zone
- Reported by
- Mesonet
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
Wind chill of -25F reported near Hermansville (MDOT MC064) at 0455 CST, 1/20.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Extreme Cold/Wind Chill
- Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Arizona, January 18, 20262 deaths · 1 event
- Dense Fog in California, January 18 to 24, 20261 death · 3 injured · 16 events
- Rip Current in Puerto Rico, January 18, 20261 death · 1 injured · 1 event
- Winter Storm in Michigan, January 18 to 20, 202610 injured · 11 events
- Winter Storm in Georgia, January 18, 202628 events
- Winter Weather in Wisconsin, January 18 to 19, 202620 events
- Winter Storm and Lake-Effect Snow in New York, January 18 to 23, 202617 events
- Winter Weather in Minnesota, January 18 to 19, 202617 events
- Winter Weather in Pennsylvania, January 18, 202613 events
- Frost and Freeze in Texas, January 18 to 19, 202612 events
- Winter Weather in New Jersey, January 18, 202612 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, January 18, 202611 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1312125, 1312129, 1312131, 1312136, 1312118, 1312120, 1312165, 1312628, 1312169, 1312157, 1312160, 1312163, 1312167, 1312152, 1312155, 1312156, 1312166, 1312168.